On the arrangement of coefficients of ultraspherical polynomials
Portugaliae mathematica, Tome 25 (1966) no. 1, pp. 47-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_1_114974,
author = {Chatterjea, S.K.},
title = {On the arrangement of coefficients of ultraspherical polynomials},
journal = {Portugaliae mathematica},
pages = {47--52},
year = {1966},
volume = {25},
number = {1},
mrnumber = {0212229},
zbl = {0156.07501},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_1_114974/}
}
Chatterjea, S.K. On the arrangement of coefficients of ultraspherical polynomials. Portugaliae mathematica, Tome 25 (1966) no. 1, pp. 47-52. http://geodesic.mathdoc.fr/item/PORMA_1966__25_1_114974/